# SDR DALA13040213139

- Difficulty date: August 18, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 31,503 hours, 16,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT WEB IN FWD PAX CABIN AT FR 20 Y-1732.  REPLACED SUPPORT WEB  IAW SRM 51-72-11 AND DWG D53112783.
